If you need an accessible version of this item please contact JSTOR User Support

Commentary on the Arguments of Thomas Bayes

A. W. F. Edwards
Scandinavian Journal of Statistics
Vol. 5, No. 2 (1978), pp. 116-118
Stable URL: http://www.jstor.org/stable/4615697
Page Count: 3
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Commentary on the Arguments of Thomas Bayes
Preview not available

Abstract

The paper draws attention to the fact that Thomas Bayes (1764) gave an argument for using a uniform prior distribution for a binomial parameter and not merely a postulate to this effect.

Page Thumbnails

  • Thumbnail: Page 
[116]
    [116]
  • Thumbnail: Page 
117
    117
  • Thumbnail: Page 
118
    118